留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

一类催化反应Robin问题的渐近解

徐建中 莫嘉琪

徐建中, 莫嘉琪. 一类催化反应Robin问题的渐近解[J]. 应用数学和力学, 2020, 41(1): 107-114. doi: 10.21656/1000-0887.400185
引用本文: 徐建中, 莫嘉琪. 一类催化反应Robin问题的渐近解[J]. 应用数学和力学, 2020, 41(1): 107-114. doi: 10.21656/1000-0887.400185
XU Jianzhong, MO Jiaqi. Asymptotic Solutions to a Class of Catalytic Reaction Robin Problems[J]. Applied Mathematics and Mechanics, 2020, 41(1): 107-114. doi: 10.21656/1000-0887.400185
Citation: XU Jianzhong, MO Jiaqi. Asymptotic Solutions to a Class of Catalytic Reaction Robin Problems[J]. Applied Mathematics and Mechanics, 2020, 41(1): 107-114. doi: 10.21656/1000-0887.400185

一类催化反应Robin问题的渐近解

doi: 10.21656/1000-0887.400185
基金项目: 国家自然科学基金(11771005);安徽省教育厅自然科学重点基金( KJ2019A1303);安徽省高校优秀青年人才支持计划(gxyq2018116)
详细信息
    作者简介:

    徐建中(1979—), 男, 副教授, 硕士(E-mail: xujianzhongok@163.com);莫嘉琪(1937—), 男, 教授(通讯作者. E-mail: mojiaqi@mail.ahnu.edu.cn).

  • 中图分类号: O175.14

Asymptotic Solutions to a Class of Catalytic Reaction Robin Problems

Funds: The National Natural Science Foundation of China(11771005)
  • 摘要: 研究了一类非线性催化反应微分方程Robin问题.在一定的条件下,先利用摄动方法求出了原Robin问题的外部解,然后用伸长变量和幂级数理论分别构造了解的第一和第二边界层校正项,从而得到了Robin问题解的形式渐近展开式.最后利用微分不等式理论,证明了问题解的渐近表示式的一致有效性.
  • [1] DELBOSCO D. Existence and uniqueness for nonlinear fractional differential equation[J]. Journal of Mathematical Analysis and Applications,1996,204(2): 609-625.
    [2] DE JAGER E M, JIANG F. The Theory of Singular Perturbation [M]. Amsterdam: North-Holland Publishing Company, 1996.
    [3] BARBU L, MOROSANU G. Singularly Perturbed Boundary-Value Problems [M]. Basel: Birkhauserm Verlag AG, 2007.
    [4] CHANG K W, HOWES F A. Nonlinear Singular Perturbation Phenomena: Theory and Applications [M]. Springer-Verlag, 1984.
    [5] MARTINEZ S, WOLANSKI N. A singular perturbation problem for a quasi-linear operator satisfying the natural condition of Lieberman[J]. SIAM Journal on Mathematical Analysis,2009,41(1): 318-359.
    [6] KELLOGG R B, KOPTEVA N. A singularly perturbed semilinear reaction-diffusion problem in a polygonal domain[J]. Journal of Differential Equations,2010,248(1): 184-208.
    [7] TIAN C R, ZHU P. Existence and asymptotic behavior of solutions for quasilinear parabolic systems[J]. Acta Applicandae Mathematicae,2012,121(1): 157-173.
    [8] SKRYNNIKOV Y. Solving initial value problem by matching asymptotic expansions[J]. SIAM Journal on Applied Mathematics,2012,72(1): 405-416.
    [9] SAMUSENKO P F. Asymptotic integration of degenerate singularly perturbed systems of parabolic partial differential equations[J]. Journal of Mathematical Sciences,2013,189(5): 834-847.
    [10] MO J Q, CHEN X F. Homotopic mapping method of solitary wave solutions for generalized complex Burgers equation[J]. Chinese Physics B,2010,19(10): 100203.
    [11] MO J Q, LIN W T. A class of nonlinear singularly perturbed problems for reaction diffusion equations with boundary perturbation[J]. Acta Mathematicae Applicatae Sinica,2006,22(1): 27-32.
    [12] MO J Q. A class of singularly perturbed differential-difference reaction diffusion equation[J]. Advance in Mathematics,2009,38(2): 227-231.
    [13] MO J Q. Homotopiv mapping solving method for gain fluency of a laser pulse amplifier[J]. Science in China(Series G): Physics, Mechanics and Astronomy,2009,52(7): 1007-1070.
    [14] MO J Q, LIN W T. Asymptotic solution of activator inhibitor systems for nonlinear reaction diffusion equations[J]. Journal of Systems Science and Complexity,2008,20(1): 119-128.
    [15] MO J Q. Approximate solution of homotopic mapping to solitary wave for generalized nonlinear KdV system[J]. Chinese Physics Letters,2009,26(1): 010204.
    [16] MO J Q. A singularly perturbed reaction diffusion problem for nonlinear boundary condition with two parameters[J]. Chinese Physics,2010,19(1): 010203.
    [17] MO J Q, LIN W T. Generalized variation iteration solution of an atmosphere-ocean oscillator model for global climate[J]. Journal of Systems Science and Complexity,2011,24(2): 271-276.
    [18] 莫嘉琪, 林万涛, 杜增吉. 双参数非线性高阶椭圆型方程的奇摄动解[J]. 系统科学与数学, 2013,33(2): 217-221.(MO Jiaqi, LIN Wantao, DU Zengji. Singularly perturbed solution for nonlinear higher order elliptic equations with two parameters[J]. Journal of Systems Science and Mathematical Sciences,2013,33(2): 217-221.(in Chinese))
    [19] 冯依虎, 陈怀军, 莫嘉琪. 一类非线性奇异摄动自治微分系统的渐近解[J]. 应用数学和力学, 2018,39(3): 355-363.(FENG Yihu, CHEN Huaijun, MO Jiaqi. Asymptotic solution to a class of nonlinear singular perturbation autonomic differential system[J]. Applied Mathematics and Mechanics,2018,39(3): 355-363.(in Chinese))
    [20] 冯依虎, 刘树德, 莫嘉琪. 一类两参数非线性反应扩散方程奇摄动问题的广义解[J]. 应用数学和力学, 2017,38(5): 561-569.(FENG Yihu, LIU Shude, MO Jiaqi. Generalized solution to a class of singularly perturbed problems for the nonlinear reaction diffusion equation with two parameters[J].Applied Mathematics and Mechanics,2017,38(5): 561-569.(in Chinese))
    [21] 史娟荣, 朱敏, 莫嘉琪. 一类Fermi气体光晶格非线性轨线模型[J]. 应用数学和力学, 2017,38(4): 477-485.(SHI Juanrong, ZHU Min, MO Jiaqi. Study of nonlinear path curve model for a class of Fermi gases optical lattices[J]. Applied Mathematics and Mechanics,2017,〖STHZ〗 38(4): 477-485.(in Chinese))
    [22] XU J Z, ZHOU Z F. Existence and uniqueness of anti-periodic solutions to an n th-order nonlinear differential equation with multiple deviating arguments[J]. Annals of Differential Equations,2012,28(1): 105-114.
    [23] 徐建中, 周宗福. 一类四阶具有多个偏差变元 p- Laplacian中立型微分方程周期解的存在性[J]. 重庆工商大学学报(自然科学版), 2012,29(11): 9-16.(XU Jianzhong, ZHOU Zongfu. The existence of periodic solutions for a class of fourth-order p- Laplacian neutral functional differential equation with multiple deviating arguments[J]. Journal of Chongqing Technology and Business University(Natural Science Edition),2012,29(11): 9-16.(in Chinese))
    [24] XU J Z, MO J Q. The solution of disturbed time delay wind field system of ocean[J]. Acta Scientiarum Naturalium Universitatis Nankaiensis,2019,52(1): 59-67.
  • 加载中
计量
  • 文章访问数:  842
  • HTML全文浏览量:  167
  • PDF下载量:  260
  • 被引次数: 0
出版历程
  • 收稿日期:  2019-06-10
  • 修回日期:  2019-07-11
  • 刊出日期:  2020-01-01

目录

    /

    返回文章
    返回